question-icon

Is restarting of Casodex advisable after stopping it?

default
Posted on Tue, 6 Oct 2015
Question: I stop taking casadex for eight days. I stop because of the hot flashes. My psa is 0.01. I have been taking the 3 month shot of Lupron for a year and a half and just got till May to stop it and casadex. I think I should continue the casadex again. Will there be any problems starting up again after stopping so quickly?
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
Problems unlikely to occur on restarting the medication

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through the details. I do not think that you would face any problems if you start Casadex back again shortly after having stopped taking it.

Let me know if I could be of further help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is restarting of Casodex advisable after stopping it?

Brief Answer: Problems unlikely to occur on restarting the medication Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through the details. I do not think that you would face any problems if you start Casadex back again shortly after having stopped taking it. Let me know if I could be of further help. Regards